# SDR NOCA22706

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EPR SYSTEM INOP.  ADJUSTED PLA AND PERFORMED P1 PROBE EPR LEAK CHECK.  LEAK CHECK OKAY.  ENG RUN OK.  NO FAULTS FOUND, ACCOMPLISHED MCDP TEST NR 10, ALL WITHIN LIMITS.
